skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
previous page 1 2 Resultados 3
Refinado por: autor: Dlotko, T remover
Result Number Material Type Add to My Shelf Action Record Details and Options
21
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Equi-exponential attraction and rate of convergence of attractors for singularly perturbed evolution equations

Alexandre Nolasco de Carvalho Alexandre Nolasco de Carvalho; Jan W Cholewa; Tomasz Dlotko

São Carlos ICMC-USP 2010

Localização: ICMC - Inst. Ciên. Mat. Computação    (Notas-SMA-n.332 C331ee e.1 )(Acessar)

22
Material Type:
Artigo
Adicionar ao Meu Espaço

Damped wave equations with fast growing dissipative nonlinearities

Alexandre Nolasco de Carvalho Jan W Cholewa; Tomasz Dlotko

Discrete and Continuous Dynamical Systems - Série A v. 24, n. 4, p. 1147-1165

Springfields AIMS 2009

Acesso online. A biblioteca também possui exemplares impressos.

23
Material Type:
Artigo
Adicionar ao Meu Espaço

Equi-exponential attraction and rate of convergence of attractors with application to a perturbed damped wave equation

Alexandre Nolasco de Carvalho Jan W Cholewa; Tomasz Dlotko

Proceedings of the Royal Society of Edinburgh, Section A : Mathematics Cambridge : Cambridge University Press v. 144A, n. 1, p. 13-51, fev. 2014

Cambridge Cambridge University Press 2014

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-2455029 )(Acessar)

24
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Uniform exponential dichotomy and continuity of attractors for singularly pertubed damped wave equations

Simone Mazzini Bruschi Alexandre Nolasco de Carvalho; J W Cholewa; T Dlotko

São Carlos ICMC-USP 2005

Localização: ICMC - Inst. Ciên. Mat. Computação    (NOTAS6 SMA n.238 B912ue e.1 )(Acessar)

25
Material Type:
Artigo
Adicionar ao Meu Espaço

Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations

Simone Mazzini Bruschi Jan W Cholewa; Alexandre Nolasco de Carvalho; Tomasz Dlotko

Journal of Dynamics and Differential Equations Netherlands v. 18, n. 3, p. 767-814, 2006

The Netherlands 2006

Acesso online. A biblioteca também possui exemplares impressos.

26
Material Type:
Artigo
Adicionar ao Meu Espaço

Fractional Schrödinger equation; solvability and connection with classical Schrödinger equation

Flank D. M Bezerra Alexandre Nolasco de Carvalho; Tomasz Dlotko; Marcelo J. D Nascimento

Journal of Mathematical Analysis and Applications San Diego : Academic Press/Elsevier v. 457, n. 1, p. 336-360, Jan. 2018

San Diego Academic Press/Elsevier 2018

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-2851733 )(Acessar)

27
Material Type:
Artigo
Adicionar ao Meu Espaço

Uniform Exponential Dichotomy and Continuity of Attractors for Singularly Perturbed Damped Wave Equations

Bruschi, S. ; Carvalho, A. ; Cholewa, J. ; Dlotko, Tomasz

Journal of Dynamics and Differential Equations, 2006, Vol.18(3), pp.767-814 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
previous page 1 2 Resultados 3

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (15)
  2. Produções Técnicas  (12)
  3. Livros  (3)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1998  (4)
  2. 1998Até2000  (4)
  3. 2001Até2006  (6)
  4. 2007Até2010  (11)
  5. Após 2010  (2)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. SpringerLink  (1)
  2. OneFile (GALE)  (1)
  3. Springer (CrossRef)  (1)
  4. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.